# SDR IPXA12176042

- Difficulty date: October 6, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 11,109 hours, 7,244 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, FWD CARGO FLOORBOARD 131SG IS BROKEN ON CORNER.  FABRICATED FLOORBOARD IAW EO A300-5320-16407-E, APPENDIX C.
